# SDR A6WA2016032543729

- Difficulty date: March 24, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 29,561 hours, 28,599 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Failed
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  CLEANED AND LUBRICATED SERVICE DOOR OUTER HANDLE, NO FIX.  APPEARS HANDLE BINDING ON INNER SLEEVE.   REPLACED OUTER HANDLE AND ANCHOR ASSY, REF CMM 52-41-01, OPS CHECK GOOD. THIS CLEARS MEL.
